# SDR BAQA094411

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,802 hours
- Engine: Garrtt TFE731*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50030967
- Part serial: MAY005428
- Condition: Worn
- Location: Mlg
- Part time: 295 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSY WORN TO LIMITS. REPLACED WITH SERVICABLE UNIT.  05/06/2004
